# SDR ASAA0946950

- Difficulty date: November 5, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,022 hours, 20,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957U3
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT DOOR CUTOUT LOWER TORQUE BOX FORWARD CORNER WEB HAS CORROSION UNDER NUT PLATE.  REMOVED AND REPLACED WEB.
